Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/88109
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Observer-based sliding mode control for a class of discrete systems via delta operator approach
Author: Yang, H.
Xia, Y.
Shi, P.
Citation: Journal of the Franklin Institute-Engineering and Applied Mathematics, 2010; 347(7):1199-1213
Publisher: Elsevier
Issue Date: 2010
ISSN: 0016-0032
Statement of
Responsibility: 
Hongjiu Yang, Yuanqing Xia, Peng Shi
Abstract: Abstract not available
Keywords: Sliding mode observer; Sliding mode controller; Delta operator system; Robust stability; Linear matrix inequality (LMI)
Rights: © 2010 The Franklin Institute
RMID: 0020128177
DOI: 10.1016/j.jfranklin.2010.05.003
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.